# SDR SWAA2025071585572

- Difficulty date: June 25, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 72,793 hours, 43,149 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS236 AT LT WING 2025-390053 <[01]. REPLACED CORRUGATED PLATE AND FASTENERS LOCATED ORSS236 AT LT WING IAW B737-700 SRM 51-40-02 AND DWG: 115A2001 SHEET: 49; REV: - TOOK LENGTH OF CRACK ON CORRUGATED IS 0.765 INCH TOOL USED CALIPER P/N: 500-197-30; S/N: A23304029 AND DUE DATE: 10-NOV-25; [02] COMPLETED
